RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gasparov, Mikhail Leonovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:45
Abstract pages:169
Full texts:113
Member of the Russian Academy of Sciences
Doctor of philological sciences

http://www.mathnet.ru/eng/person116005
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1963
1. M. L. Gasparov, “Statistical Investigation of Russian Dolnik Trimeter”, Teor. Veroyatnost. i Primenen., 8:1 (1963),  102–108  mathnet; Theory Probab. Appl., 8:1 (1963), 96–102
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020